# SDR AALA201612199007

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 20,123 hours, 16,639 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 9125
- Condition: Cracked
- Location: Cockpit
- Part time: 14,669 hours, 12,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A-1 CHECK, FOUND FIRST OFFICER'S FIXED WINDSHIELD WITH MULTIPLE CRACKS ALONG THE UPPER EDGE INBOARD AREA.   REPLACED FIXED WINDSHIELD IAW AMM 56-11-00.
